Extending Calabi’s conjecture to complete noncompact Kähler manifolds which are asymptotically n , n>2
Compositio Mathematica, Tome 75 (1990) no. 2, p. 219-230
@article{CM_1990__75_2_219_0,
     author = {Delano\"e, Philippe},
     title = {Extending Calabi's conjecture to complete noncompact K\"ahler manifolds which are asymptotically $\mathbb {C}^n$, $n > 2$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {2},
     year = {1990},
     pages = {219-230},
     zbl = {0703.53056},
     mrnumber = {1065207},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1990__75_2_219_0}
}
Delanoë, Philippe. Extending Calabi’s conjecture to complete noncompact Kähler manifolds which are asymptotically $\mathbb {C}^n$, $n > 2$. Compositio Mathematica, Tome 75 (1990) no. 2, pp. 219-230. http://www.numdam.org/item/CM_1990__75_2_219_0/

1 R.L. Bishop and S.I. Goldberg, On the second cohomology group of a Kähler manifold of positive curvature, Proc. Amer. Math. Soc. 16 (1965), 119-122. | MR 172221 | Zbl 0125.39403

2 E. Calabi, The space of Kähler metrics, Proc. Internat. Congress Math. Amsterdam (1954), vol. 2, 206-207.

3 E. Calabi, A construction of nonhomogeneous Einstein metrics, Proc. Amer. Math. Soc. 27 (1975), 17-24. | MR 379912 | Zbl 0309.53043

4 A. Chaljub-Simon and Y. Choquet-Bruhat, Problèmes elliptiques du second ordre sur une variété euclidienne à l'infini, Ann. Fac. Sc. Toulouse 1 (1978), 9-25. | Numdam | MR 533596 | Zbl 0411.35044

5 P. Delanoë, Analyse asymptotiquement euclidienne de l'opérateur de Monge-Ampère réel, preprint Nice (1988).

6 P. Delanoë, Partial decay on simple manifolds, Preprint Université de Nice (1990). | MR 1172619 | Zbl 0714.35027

7 P. Delanoë, Local inversion of elliptic problems on compact manifolds, to appear in Mathematica Japonica, Vol. 35 (1990). | MR 1067866 | Zbl 0717.35025

8 P. Delanoë, Obstruction to prescribed positive Ricci curvature, to appear in Pacific J. Math. | MR 1091527 | Zbl 0676.53050

9 G. De Rham, Variétés différentiables, Hermann Paris (1960), Actualités Sc. et Industr. 1222. | MR 68889 | Zbl 0089.08105

10 D Deturck, Metrics with prescribed Ricci curvature, Seminar on Differential Geometry, Edit. S. T. Yau, Annals of Math. St. 102, Princeton Univ. Press (1982), 525-537. | MR 645758 | Zbl 0478.53031

11 D Deturck and N. Koiso, Uniqueness and non-existence of metrics with prescribed Ricci curvature, Ann. I. H. P. Anal. non lin. 1 (1984), 351-359. | Numdam | MR 779873 | Zbl 0556.53026

12 A. Jeune, Un analogue du théorème de Calabi-Yau sur Cn, n > 2, Preprint (1990).

13 J.L. Kazdan, Prescribing the curvature of a Riemannian manifold, Amer. Math. Soc. CBMS Regional Conf. 57 (1985). | MR 787227 | Zbl 0561.53048

14 K. Kodaira, Harmonic fields in Riemannian geometry (generalized potential theory), Ann. of Math. 50 (1949), 587-665. | MR 31148 | Zbl 0034.20502

15 K. Kodaira and J. Morrow, Complex manifolds, Holt Rinehart & Winston (1971). | MR 302937 | Zbl 0325.32001

16 A. Lichnerowicz, Théories relativistes de la gravitation et de l'électromagnétisme, Masson, Paris (1955). | Zbl 0065.20704

17 R. Lockhart, Fredholm, Hodge and Liouville theorems on noncompact manifolds, Trans. Amer. Math. Soc. 301 (1987), 1-35. | MR 879560 | Zbl 0623.58019

18 N. Mok, Y.-T. Siu and S.-T. Yau, The Poincaré-Lelong equation on complete Kähler manifolds, Compositio Math. 44 (1981), 183-218. | Numdam | MR 662462 | Zbl 0531.32007

19 R. Schoen and S.-T. Yau, Complete three dimensional manifolds with positive Ricci and scalar curvature, Seminar on Differential Geometry, Edit. S.T. Yau, Annals of Math. St. 102, Princeton Univ. Press (1982), 209-228. | MR 645740 | Zbl 0481.53036

20 S.-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, Comm. Pure Appl. Math. XXXI (1978), 339-411. | MR 480350 | Zbl 0369.53059